# SDR ASAA2016101518343

- Difficulty date: October 15, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 14,259 hours, 4,579 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  BOTH FMCS BLANKED FOR APPROXIMATELY 15 SECONDS,  BOTH FMCS RESTARTED NORMALLY WITHOUT ANY INPUT FROM PILOTS.  ACFT GROUNDED.  ACCOMPLISHED SYSTEM OPS CHECK IAW AMM 34-61-00, OPS NORMAL. NO HISTORY 30 DAYS.
